Can shortness of breath while sleeping and weezing be a side effect of enalapril?

Question is Closed Report Mark as Favorite

Answers (1)

24 Oct 2009

pinkablue; Yes, shortness of breath is a side affect of Enalapril. It is an ACE inhibitor. I would say not to let that side afffect go too long. That is probably one of the more troublesome side affects. That does not mean that your Dr won't say to stay on it and give you something else to go with it. Good Luck

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Cold Symptoms - Are there any medications available that do not have such side effects as, dizzy,?

... shortness of breath, tight chest, trouble sleeping light headedness, tremors,fast heartbeat,ect. without getting an antibiotic?

1 answer 11 Sep 2009

Does the Z-pak help the shortness of breath that comes with bronchitis?

I started having shortness of breath about a week ago and had chest xrays and my oxygen was 98% so I went back today because after 3 days of the ...

1 answer 12 May 2010

Brinzolamide - has anyone else had shortness of breath while using Azopt eye drops?

I have been on azopt for over a yr now and have been having shortness of breath for some time. I even get short of breath while talking on phone. I ...

0 answers 8 May 2011

I have been taking 15 mg's of Dextroamphetamine for a couple of weeks and I now have dyspnea -?

... shortness of breath and can't seem to get a good deep breath in. My doctor has diagnosed me with asthma. I am thinking that the diagnosis of ...

1 answer 17 Nov 2011

Do any drugs have a side effect of shortness of breath?

My husband is taking many drugs since 5-way bipass surgery, and ever since then is extremely short of breath even with minor movement (like walking ...

3 answers 4 Oct 2012